# SDR SWAA2021072690682

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FWD SHIELD; BS 767+8; RBL 22; WL 157 (MARKED) ; / [01] THIS ITEM DOES NOT HAVE ALLOWABLE DAMAGE THEREFORE HAVE TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9; [02] LOCATED AND DRILLED NEW ACB FWD SHIELD BS 767-794 RBL 22 WL 157 IAW SRM 51-40-05 ; AND DWG # 146A8127 OK TO INSTALL; [03] LOCATED AND DRILLED NEW ACB FWD SHIELD BS 767-794 RBL 22 WL 157 ; IAW SRM 51-40-05 AND DWG# 146A8127 OK TO INSTALL; [04] THIS ITEM DOES NOT HAVE ALLOWABLE DAMAGE THEREFORE HAVE TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9; [05] LOCATED AND DRILLED NEW ACB FWD SHIELD BS 767-794 RBL 22 WL 157 ; IAW SRM 51-40-05 AND DWG# 146A8127 OK TO INSTALL; [06] CORRECTED MEASUREMENTS; [07] VERIFIED LOCATED AND DRILLED NEW ACB FWD SHIELD BS 767-794 RBL 22 WL 157 ; IAW SRM 51-40-05 AND DWG# 146A8127 OK TO INSTALL GIVEN.; [08] INSTALLED NEW ACB FWD SHIELD BS 767-794 RBL 22 WL 157 ; IAW SRM 51-40-02 AND DWG#146A0081; [09] COMPLETED NRC; [10] VERIFIED CORRECTIVE ACTIONS ITEM 8; INSTALLATION OF NEW ACB FWD SHIELD BS 767-794 RBL 22 WL 157 ; IAW SRM 51-40-02 AND DWG#146A0081; [11] VERIFIED FAULT COMPLETE
